# SDR UALA2011060802832

- Difficulty date: June 8, 2011
- Submitted: June 8, 2011
- Operation: Air carrier
- Aircraft: N415UA
- Make and model: Airbus A320-232
- Aircraft serial: 475
- Aircraft time: 56,647 hours, 21,285 cycles
- Engine: Iae V2527A5
- System (JASC): 2710 · Aileron Control System
- Part: Control Valve
- Condition: Leaking
- Location: Aileron
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

LT WING OTBD AIL. SERVO CONTROL VALVE LEAKING 20 DROPS PER MINUTES.  LEAKING ACTUATOR ROD OUT LIMITS PER LM AND MM.  REPLACED LEFT OUTBOARD AILERON SERVO CONTROL PER MM.  COMPLETED INSTALLATION OF LT OTBD AILERON ACTUATOR REF AMM.  ADJ AND PERFORMED OPERATIONAL TEST.  TESTS NORMAL.
